# SDR DALA2015050503071

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 36,475 hours, 25,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, LT AND RT FORWARD OVERWING INTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND TESTED IAW AMM 33-51.
